Article: Concerning some of the forms assumed by the patella in birds
Add this to your Mendeley library Report an error

Title

Concerning some of the forms assumed by the patella in birds

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

7

Series / Issue

Issue: 439

Pages

324--331

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.7-439.324

Title

Concerning some of the forms assumed by the patella in birds

By

Shufeldt, R W

Genre

Article

Date of Publication

1884

Original Publication

Proceedings of The United States National Museum

Volume

7

Series / Issue

Issue: 439

Pages

324--331

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.7-439.324

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Concerning some of the forms assumed by the patella in birds</title>
</titleInfo>
<name>
<namePart>Shufeldt, R W</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>7</number>
</detail>
<extent unit="pages">
<start>324</start>
<end>331</end>
</extent>
<date>1884</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/11571</identifier>
</mods>

Download BibTeX citation

@article{bhlpart11571,
title = {Concerning some of the forms assumed by the patella in birds},
journal = {Proceedings of The United States National Museum},
volume = {7},
url = {http://www.biodiversitylibrary.org/part/11571},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Shufeldt, R W},
year = {1884},
pages = {8},
}

Download EndNote citation

%0 Journal Article
%A Shufeldt, R W
%D 1884
%T Concerning some of the forms assumed by the patella in birds
%J Proceedings of The United States National Museum
%V 7
%U http://www.biodiversitylibrary.org/part/11571
%R 10.5479/si.00963801.7-439.324